# SDR FDEA201006232117

- Difficulty date: June 23, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SKIN IS DENTED.  CHECKED ALL DENTS IAW MD/DC10 SRM 57-10-00, FIG 48, PG 162A, VOL I.  ALL DENTS   BETWEEN XIFH 192 TO XIFH 199 AND YIFH 39 TO YIFH 51 ARE WITHIN LIMITS.  DENT AT XIFH 201 AND YIFH 72 IS CREASED OUT OF LIMITS.  BLENDED OUT GOUGES IN DENTS AT STA XIFH 171; YIFH 62 AND XIFH 172.5 ; YIFH 59.9 AND FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01, FIG 1-A, SHEET 3, PG 5.  ORIGINAL MATERIAL THICKNESS IS 0.040.  REMAINING THICKNESS   IS 0.025 / 0.022.  REMOVED 0.015 / 0.018.  CUTOUT DAMAGED AREAS AND REPAIRED IAW SRM 57-00-01, FIG 4, SHEET 2, PG 12.
